# SDR DALA2021012100401

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N907DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32010
- Aircraft time: 6,120 hours, 2,464 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND STATION 196.5 FRAME OUTER CHORD AND WEB DAMAGED BETWEEN STRINGER 17 AND STRINGER 18 A/C LEFT.  REPAIRED FRAME 196.5 OUTER CHORD AND WEB, IN ACCORDANCE WITH ERA 589272.
